# SDR ASOA99130

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 12016079001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT NACELLE FLAP TOP SKIN STIFFENER HAS A CRACK.  MAINTENANCE REPAIRED STIFFENER IAW EMB 120 SRM 54-20-02.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE  (M)
